Posted by: Joan | 2011-02-18


Dear Doc
I am a 58 year old female.
I had a hysterectomy just over 2 years ago and have been on HRT since then. (I don''t know if this has anything to do with my problem).
Gradually, my hair has been getting thinner and thinner, and there is always hair all over the place where I''ve been.
Is there anything I can do about it? What are some causes for this?
Do I need to see a medical professional about it? If so, should I see soe sort of specialist?
Feeling a bit desperate at the moment. So, any advice would be gratefully accepted.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You should consult a doctor to have blood tests done, in order to evaluate your sex hormones, as well as your thyroid and kidney functions.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.